How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Mohammad Ashori Your Own Question
Mohammad Ashori
Mohammad Ashori,
Category: OB GYN
Satisfied Customers: 227
Experience:  Urgent Care Physician at Kaiser Permanente
Type Your OB GYN Question Here...
Mohammad Ashori is online now
A new question is answered every 9 seconds

Can you please tell me what treatments are out there for

Customer Question

hi there
JA: Hi. What is your issue regarding?
Customer: can you please tell me what treatments are out there for DIV? Is there any known cause or risk factor?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: yes
JA: Anything else in your medical history you think the doctor should know?
Customer: cortisone suppositories yes, usually happens after BV
Submitted: 25 days ago.
Category: OB GYN
Expert:  Mohammad Ashori replied 25 days ago.

Hi, Dr. Ashori here. Give me a moment to reply.

Expert:  Mohammad Ashori replied 25 days ago.

Stress and lack of sleep can be linked to DIV.

Cortisone is a good treatment for outbreaks but prevention is key.

Some women will get it after infections, such as BV or yeast infections. It appears you get it after BV. To prevent BV make sure to stay away from antibiotics. Also animal products tend to have a lot of antibiotic residues.

Try to avoid too much sugar which can throw your vaginal Ph off.

Probiotics tend to help prevent BV, consider taking those.

Expert:  Mohammad Ashori replied 25 days ago.

Treatment for DIV is really just the steroids.

For women who get it every few days there are much more serious medications to take but they have considerable risks so we stick with the steroids.

Expert:  Mohammad Ashori replied 25 days ago.

Have you looked to see if any foods you eat could be cause of this? Some people react poorly to certain foods and get such outbreaks because of it.

Related OB GYN Questions